# SDR ASAA2014031507200

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 21,968 hours, 6,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 11519
- Condition: Failed
- Location: Precooler
- Part time: 13,217 hours, 4,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, DUCT PRESSURE RT-41, LT -23 PSI. AT DUCT PRESSURE STABILIZED RT-40, LT-39 PSI. ACFT GROUNDED. PERFORMED NR 1 ENGINE BLEED AIR SYS HEALTH CHECK REF AMM 36-00-00-860-807.  FOUND HSV AND PCV VALVES OUT OF TOLERANCE.  NR 1 ENG PCV R & R, PERFORMED INSTALLATION TEST AND CKD GOOD REF MM 36-12-02 AND LEAK CK GOOD.  R & R HSV ON NR 1 ENG PERFORMED INSTALLATION TEST AND CHECKED GOOD, IAW AMM 36-11-06 AND LEAK CHECKED GOOD.
